Követés
Szymon W±sowicz
Szymon W±sowicz
E-mail megerősítve itt: ath.bielsko.pl - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On some inequality of Hermite-Hadamard type
S Wasowicz, A Witkowski
arXiv preprint arXiv:1109.6657, 2011
552011
A sandwich theorem and Hyers—Ulam stability of affine functions
K Nikodem, S Wasowicz
aequationes mathematicae 49, 160-164, 1995
481995
Hermite–Hadamard inequalities for convex set-valued functions
FC Mitroi, K Nikodem, S W±sowicz
Demonstratio Mathematica 46 (4), 655-662, 2013
432013
A solution to the problem of Raşa connected with Bernstein polynomials
J Mrowiec, T Rajba, S W±sowicz
Journal of Mathematical Analysis and Applications 446 (1), 864-878, 2017
292017
Probabilistic characterization of strong convexity
T Rajba, S W±sowicz
Opuscula Mathematica 31 (1), 97-103, 2011
282011
Abstract separation theorems of Rodé type and their applications
SW K. Nikodem, Z. Páles
Annales Polonici Mathematici 72 (2), 207-217, 1999
261999
Support-type properties of convex functions of higher order and Hadamard-type inequalities
S W±sowicz
Journal of mathematical analysis and applications 332 (2), 1229-1241, 2007
162007
On error bounds for Gauss–Legendre and Lobatto quadrature rules
S Wasowicz
J. Ineq. Pure & Appl. Math 7 (3), 2006
132006
A note on separation by subadditive and sublinear functions
K Nikodem, E Sadowska, S W±sowicz
Annales Mathematicae Silesianae 14, 33-39, 2000
132000
Functions generating strongly Schur-convex sums
K Nikodem, T Rajba, S W±sowicz
Inequalities and Applications 2010: Dedicated to the Memory of Wolfgang …, 2012
122012
On functional equations connected with quadrature rules
B Koclęga-Kulpa, T Szostok, S W±sowicz
Walter de Gruyter GmbH & Co. KG 16 (4), 725-736, 2009
112009
Some properties of generalized higher-order convexity
S Wasowicz
arXiv preprint arXiv:0807.4126, 2008
112008
Hermite-Hadamard-type inequalities in the approximate integration
S Wasowicz
arXiv preprint arXiv:0807.4130, 2008
102008
Polynomial selections and separation by polynomials
S Wasowicz
arXiv preprint arXiv:0807.4061, 2008
102008
Inequalities between the quadrature operators and error bounds of quadrature rules
S Wasowicz
J. Ineq. Pure & Appl. Math 8 (2), 2007
102007
On the stability of the equation stemming from Lagrange MVT
T Szostok, S W±sowicz
Applied mathematics letters 24 (4), 541-544, 2011
82011
On some extremalities in the approximate integration
S Wasowicz
arXiv preprint arXiv:0807.4133, 2008
82008
Haar spaces and polynomial selections
M Balaj, S Wasowicz
Math. Pannon 14 (1), 63-70, 2003
82003
On the classes of higher-order Jensen-convex functions and Wright-convex functions, II
J Mrowiec, T Rajba, S W±sowicz
Journal of Mathematical Analysis and Applications 450 (2), 1144-1147, 2017
72017
On the classes of higher-order Jensen-convex functions and Wright-convex functions
K Nikodem, T Rajba, S W±sowicz
Journal of Mathematical Analysis and Applications 396 (1), 261-269, 2012
72012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20